Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 262, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 28, 2011, 5:18 AM CDT for Audubon County, Carroll County, Crawford County, Iowa. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2011, 5:18 AM CDT (10:18 UTC)
- Expired
- Jul 28, 2011, 6:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Audubon County, IA, Carroll County, IA, Crawford County, IA
The radar
The Des Moines radar (KDMX), 115 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 10.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3881 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 24.5
The text
As transmitted, in the capitals the NWS used until 2016.
136
WUUS53 KDMX 281018
SVRDMX
IAC009-027-047-281115-
/O.NEW.KDMX.SV.W.0262.110728T1018Z-110728T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
518 AM CDT THU JUL 28 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUDUBON COUNTY IN WEST CENTRAL IOWA...
CARROLL COUNTY IN WEST CENTRAL IOWA...
CRAWFORD COUNTY IN WEST CENTRAL IOWA...
* UNTIL 615 AM CDT
* AT 516 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES NORTHEAST OF LOGAN TO EARLING TO WALNUT...AND MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
DENISON...CARROLL...MANILLA...MANNING...AUDUBON...KIMBALLTON...DOW
CITY...BUCK GROVE...ARION...ASPINWALL...EXIRA...DENISON AIRPORT...
AUDUBON AIRPORT...GRAY...TEMPLETON...DELOIT...VAIL...HALBUR...
WESTSIDE AND DEDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...
SEEK SHELTER IN A REINFORCED BUILDING.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO GROUND
LIGHTNING IS OCCURRING CONTINUOUSLY WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.
&&
LAT...LON 4204 9568 4215 9533 4214 9485 4200 9467
4186 9471 4186 9474 4164 9474 4150 9504
4159 9505 4160 9510 4186 9510 4187 9568
TIME...MOT...LOC 1019Z 233DEG 31KT 4183 9566 4175 9536
4154 9525
WIND...HAIL 60MPH <.75IN
$$
PODRAZIK2 follow-up statements
455
WWUS53 KDMX 281050
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
550 AM CDT THU JUL 28 2011
IAC009-027-047-281115-
/O.CON.KDMX.SV.W.0262.000000T0000Z-110728T1115Z/
AUDUBON IA-CARROLL IA-CRAWFORD IA-
550 AM CDT THU JUL 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CRAWFORD...CARROLL AND AUDUBON COUNTIES UNTIL 615 AM CDT...
AT 548 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHEAST OF MANILLA TO 6 MILES SOUTHEAST OF MANNING TO
7 MILES EAST OF AUDUBON...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
CARROLL...TEMPLETON...VAIL...DEDHAM...HALBUR...WESTSIDE...WILLEY...
ARCADIA AND CARROLL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DO NOT DROWN.
&&
LAT...LON 4215 9520 4214 9485 4200 9467 4186 9471
4186 9474 4164 9475 4162 9477 4159 9505
4160 9505 4160 9509 4186 9510 4187 9547
TIME...MOT...LOC 1050Z 235DEG 34KT 4197 9518 4188 9495
4172 9478
WIND...HAIL 60MPH <.75IN
$$
PODRAZIK692
WWUS53 KDMX 281120
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
620 AM CDT THU JUL 28 2011
IAC009-027-047-281129-
/O.EXP.KDMX.SV.W.0262.000000T0000Z-110728T1115Z/
AUDUBON IA-CARROLL IA-CRAWFORD IA-
620 AM CDT THU JUL 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD...CARROLL AND
AUDUBON COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS...ESPECIALLY ACROSS EASTERN CARROLL COUNTY
WHERE A NEW SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.
LAT...LON 4215 9520 4214 9485 4200 9467 4186 9471
4186 9474 4164 9475 4162 9477 4159 9505
4160 9505 4160 9509 4186 9510 4187 9547
TIME...MOT...LOC 1050Z 235DEG 34KT 4197 9518 4188 9495
4172 9478
$$
SMALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 4:01 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 28, 4:01 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 401 AM CDT THU JUL 28 2011 .SHORT TERM /TODAY/... SEVERAL CONCERNS WITH TODAYS FORECAST AS CURRENTLY STORMS HAVE BEGUN TO BACK BUILD ACROSS NORTH CENTRAL IOWA ALONG THE NOSE OF THE 850MB MOISTURE TRANSPORT VECTORS AND LLJ. THE 06Z RUC SEEMS TO HAVE CAPTURED THIS SCENARIO FAIRLY WELL AND HAS THESE STORMS DIMINISH BY 12Z OR SOONER WITH THE LLJ DIMINISHING. A SECOND MCS LOCATED IN EAST-CENTRAL NEBRASKA LOOKS TO PUSH INTO THE WESTERN CWA BY AROUND 10-12Z THIS MORNING. THIS SEEMS TO BE DEVELOPED ALONG SOME 850MB MOISTURE CONVERGENCE AND POSSIBLY ENHANCED ALONG THE SURFACE BOUNDARY. HAVE HIGH POPS ACROSS THE HIGHWAY 20 CORRIDOR THROUGH THE MORNING HOURS. LOW CONFIDENCE WITH ANY OF THESE STORMS LASTING MUCH LATER THAN 15Z. THE MAIN THREAT LOOKS TO BE HEAVY RAIN AS ATMOSHPERE IS VERY FAVORABLE FOR EFFICIENT RAIN PRODUCERS. THE DEPTH OF THE WARM LAYER AROUND 14000-15000 FEET WITH ABUNDANT MOISTURE THROUGHOUT THE COLUMN. THIS IN CONJUNCTION WITH WEAK FLOW AT THE SURFACE. WITH THE ONGOING CONVECTION ANTICIPATED TO DIMINISH WITH THE LLJ THIS MORNING ACROSS NORTHERN IOWA...SURFACE FRONT LOOKS TO BE THE FOCUS FOR REDEVELOPMENT ACROSS SOUTHERN IOWA BY THIS AFTERNOON. ATMOSPHERE WILL REMAIN IN THE WARM SECTOR AND SHOULD DESTABILIZE WITH THE LACK OF CLOUD COVER/STORMS OVER THE AREA. HOWEVER...THERE HAS BEEN SOME ELEVATED CONVECTION BEGINNING TO DEVELOP IN NORTHERN MISSOURI WHICH LOOKS TO PUSH INTO SOUTHERN PORTIONS OF THE FORECAST AREA. SO LOW CONFIDENCE WITH TIMING AND PLACEMENT OF CONVECTIVE DEVELOPMENT THIS AFTERNOON. .LONG TERM /TONIGHT THROUGH WEDNESDAY/... CONVECTIVE TRENDS TONIGHT AND EARLY FRI WILL ONCE AGAIN BE THE PRIMARY CONCERN...WITH DIMINISHING SENSIBLE WEATHER BEYOND THAT TIME. CONSENSUS HERE IS THAT FRONT WILL SAG INTO SRN IA WITH DIURNAL REGENERATION THIS EVENING. SITUATION WILL LIKELY BE QUITE SIMILAR TO WHAT OCCURRED YESTERDAY EVENING...BOTH THERMODYNAMICALLY AND KINEMATICALLY. NRN GREAT LAKES/SRN ONTARIO JET SEGMENT WILL STRENGTHEN SLIGHTLY TODAY INCREASING RIGHT ENTRANCE REGION LARGE SCALE LIFT ACROSS IA. SRN IA WILL BE AREA OF CONCERN IN LOW LEVEL CONVERGENCE ZONE WITH 310K MOISTURE TRANSPORT FEEDING CONVECTION INTO THE EVENING. PWS ABOVE 2 INCHES AND WARM CLOUD DEPTHS 14K FT PLUS WILL FAVOR VERY EFFICIENT RAINERS WITH CELL MOTION SIMILAR TO TODAY. MEAN WIND AND SIMILAR H85/310K INFLOW SUGGEST REDUCED CORFIDI VECTOR/MBE MOTION. THERE IS SOME UNCERTAINTY REGARDING MCS DURATION HOWEVER AS GFS/GEFS SOLUTIONS PUSH COMPLEX INTO MO/IL FASTER WHILE NAM AND OTHERS LINGER 310K CONVERGENCE AND MOISTURE TRANSPORT LONGER. WILL FAVOR THE NON-GFS CONSENSUS AT THIS POINT...WHICH IS ALSO SUPPORTED BY THE SREF...KEEPING LIKELIES GOING OVERNIGHT WITH HEAVY RAIN WORDING. NO WATCH OR HEADLINES AT THIS POINT HOWEVER AS THESE AREAS HAVE BEEN QUITE DRY THIS MONTH...LWD PRECIP UNDER AN INCH. CONSENSUS DOES SUGGEST BAROCLINIC ZONE WILL FINALLY EXIT AREA BY FRIDAY HOWEVER LEADING TO LESS ACTIVE WEATHER FOR THE WEEKEND AND EARLY NEXT WEEK AS UPPER LEVEL RIDGE BUILDS INTO THE PLAINS WITH A WEAK FRONTAL PASSAGE POSSIBLE AROUND TUE OR WED. CONFIDENCE NOT GREAT ENOUGH TO TINKER WITH POPS MUCH IN THIS TIME FRAME HOWEVER...WITH DRY OR SLIGHTS INTO MON...AND FROPA CHANCES TUE/TUE NIGHT. FORECAST SOUNDINGS ALSO SUGGEST HEAT AND HUMIDITY MAY CERTAINLY BE SEASONALLY HIGH...BUT NOT QUITE AS HIGH AS ANTICIPATED YESTERDAY. HEAT INDICES REACH OR JUST EXCEED 100F...BUT DO NOT QUITE REACH ADVISORY CRITERIA /105F/. && .AVIATION...28/06Z BAND OF PRECIPITATION ACROSS EASTERN IOWA WILL BUILD BACK INTO CENTRAL IOWA AND AFFECT KALO...WITH TSRA AND OCCASIONAL MVFR CEILINGS. NORTH AT KMCW...WILL SEE FOG DEVELOP OVERNIGHT WITH AMPLE LOW LEVEL MOISTURE AND LIGHT WINDS. ANTICIPATE FOG TO CREATE LIFR CONDITIONS AT TIMES. EXPECT ADDITIONAL DEVELOPMENT AT KFOD AND KDSM CLOSER TO 12Z...WITH AGAIN VCSH AND POSSIBLE OCCASIONAL TSRA TO REDUCE CEILINGS TO MVFR. KOTM WILL REMAIN MOSTLY OUT OF PRECIPITATION. WINDS WILL SHIFT TO THE EAST AND THE NORTHERLY THROUGHOUT THE PERIOD. COULD SEE ADDITIONAL STORM DEVELOPMENT DURING THE AFTERNOON HOURS THURSDAY...BUT TIMING AND LOCATION TOO UNCERTAIN TO INCLUDE MENTION ATTM. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...PODRAZIK LONG TERM...SMALL AVIATION...WILKINS
Hazardous weather outlook, Jul 27, 10:01 PM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1001 PM CDT WED JUL 27 2011 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-290315- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 1001 PM CDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT. DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE WITH THESE STORMS ALONG WITH LARGE HAIL. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINS WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR OR MORE. RIVER FLOOD WARNINGS ALSO REMAIN IN EFFECT FOR SECTIONS OF THE WEST FORK DES MOINES RIVER. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR THURSDAY AND THURSDAY NIGHT. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINS. HEAT AND HUMIDITY WILL RETURN EARLY NEXT WEEK AS WELL WITH PEAK HEAT INDICES FROM 10O TO 105 DEGREES. THERE WILL ALSO BE MINIMAL CHANCES FOR THUNDERSTORMS...WITH THE SEVERE POTENTIAL BETTER DETERMINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THURSDAY. AW
In the hours before
Special weather statement, Jul 28, 12:52 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1252 AM CDT THU JUL 28 2011 IAZ027-028-039-280645- BLACK HAWK-BREMER-BUTLER- 1252 AM CDT THU JUL 28 2011 ...STRONG THUNDERSTORM WITH SMALL HAIL AND HEAVY RAIN... AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN BLACK HAWK COUNTY... MOVING NORTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WAVERLY BY 105 AM CDT... DENVER BY 110 AM CDT... READLYN BY 120 AM CDT... TRIPOLI BY 125 AM CDT... 7 MILES SOUTHEAST OF FREDERIKA BY 130 AM CDT... SUMNER BY 140 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AW
Special weather statement, Jul 28, 3:12 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 312 AM CDT THU JUL 28 2011 IAZ025>028-035-281015- WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- INCLUDING THE CITIES OF...CLARION...HAMPTON...ALLISON...WAVERLY... FORT DODGE 312 AM CDT THU JUL 28 2011 ...LOCALLY HEAVY RAIN EXPECTED OVER PORTIONS OF NORTH CENTRAL IOWA... A LINE OF STRONG THUNDERSTORMS EXTENDING FROM FORT DODGE THROUGH CLARION...LATIMER...GREENE...AND TO FREDERIKA IS FORECAST TO CONTINUE TO DEVELOP OVER THE NEXT 1 TO 2 HOURS. LOCALLY HEAVY RAIN AND DANGEROUS FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS...WITH GUSTY WINDS UP TO 30 MPH POSSIBLE. RAINFALL RATES FROM 1 TO 2 INCHES PER HOUR CAN BE EXPECTED THROUGH 5 AM CDT. PODRAZIK
Special weather statement, Jul 28, 4:55 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 455 AM CDT THU JUL 28 2011 IAZ044-045-057-058-070-281145- AUDUBON-CARROLL-CASS-CRAWFORD-GUTHRIE- 455 AM CDT THU JUL 28 2011 ...STRONG LINE OF THUNDERSTORMS TO PUSH INTO WEST CENTRAL IOWA... AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 45 MILES SOUTHWEST OF DENISON TO 39 MILES SOUTHWEST OF DENISON TO 49 MILES SOUTH OF DENISON...MOVING NORTHEAST AT 40 MPH. WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. HOWEVER...THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS...WITH SEVERE WINDS OVER 60 MPH REPORTED IN PORTIONS OF WESTERN IOWA. * THUNDERSTORMS WILL BE NEAR... MARNE BY 525 AM CDT... DOW CITY AND KIMBALLTON BY 540 AM CDT... ARION AND BUCK GROVE BY 545 AM CDT... DENISON AIRPORT AND AUDUBON AIRPORT BY 550 AM CDT... DENISON AND GRAY BY 555 AM CDT... MANNING BY 600 AM CDT... VAIL AND TEMPLETON BY 605 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. PODRAZIK
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:08 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Carroll, Greene, Webster | 52 min |
| Jul 28, 10:56 AM CDT | Heat Advisory | DMX | Appanoose, Clarke, Davis, Decatur, Jasper, Lucas and 8 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.